# SDR SWAA2022012663237

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 78,963 hours, 46,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Loose
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 EXIT DOOR GIRT BAR APRON HANGING OUT. ; / [01] R&R L2 DOOR SLIDE LATCH AND RE-PACK THE SLIDE PER AMM 25-66-01
